# SDR FDEA2020020650270

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Lt Aileron
- Component: Aileron, Airbus
- Component part number: A57661001174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW ALL-SPEED AIL FWD O/B FLANGE HAS CRACK STREAMER ATTACH REMOVED LT. WING AILERON O/B SKIN PANEL IAW A300-600 SRM 51-40-21, FABRICATED SKIN   PANEL IAW EA 6-5750-T0352219. INSTALLED SKIN PANEL IAW A300-600 SRM 51-40-21 AB DWG   A57661001
